RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ustinov, G M

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:239
Abstract pages:1348
Full texts:650
References:94
Candidate of physico-mathematical sciences (1976)
Birth date: 3.10.1942

http://www.mathnet.ru/eng/person19281
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193231

Publications in Math-Net.Ru
1999
1. G. M. Ustinov, “On subspaces of existence in $C(Q)$”, Mat. Zametki, 65:5 (1999),  726–737  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 610–619  isi
2. G. M. Ustinov, “On Lindenstrauss subspaces in $C(Q)$”, Sibirsk. Mat. Zh., 40:2 (1999),  455–464  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 393–401  isi
1996
3. G. M. Ustinov, “On spaces of nearexistence”, Mat. Zametki, 60:2 (1996),  278–287  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 204–211  isi
1995
4. G. M. Ustinov, “Almost Chebyshëv subspaces in the spaces of compact operators”, Sibirsk. Mat. Zh., 36:4 (1995),  917–926  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 792–799  isi
1987
5. L. P. Vlasov, G. M. Ustinov, “Duality of faces of the unit sphere in Banach spaces”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  788–790  mathnet  mathscinet  zmath
1984
6. G. M. Ustinov, “Chebyshev subspaces of spaces of abstract affine functions”, Mat. Zametki, 36:1 (1984),  89–101  mathnet  mathscinet  zmath; Math. Notes, 36:1 (1984), 537–543  isi
1983
7. L. P. Vlasov, G. M. Ustinov, “Closed faces of the unit ball in Banach spaces”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  529–531  mathnet  mathscinet  zmath
8. G. M. Ustinov, “Dunford-pettis property in spaces of abstract continuous functions”, Mat. Zametki, 34:1 (1983),  55–69  mathnet  mathscinet  zmath; Math. Notes, 34:1 (1983), 512–519  isi
1980
9. G. M. Ustinov, “Finite-dimensional Korovkin spaces in spaces of affine functions”, Mat. Zametki, 28:6 (1980),  883–898  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 896–904  isi
1979
10. G. M. Ustinov, “Convergence of positive operators”, Mat. Zametki, 26:2 (1979),  201–216  mathnet  mathscinet  zmath; Math. Notes, 26:2 (1979), 593–599  isi
1975
11. G. M. Ustinov, “Properties of subspaces of the space of affine functions”, Mat. Zametki, 17:2 (1975),  307–318  mathnet  mathscinet  zmath; Math. Notes, 17:2 (1975), 177–182
1974
12. G. M. Ustinov, “On complemented subspaces of simplex spaces”, Mat. Zametki, 16:5 (1974),  751–761  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1044–1049

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020